Research

Items by Roberts, Matthew

Up a level
Export as [feed] RSS 1.0 [feed] Atom [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: 2015 | 2014 | 2013 | 2012 | 2010 | 2009
Number of items: 10.

2015

Berestycki, J., Brunet, É., Harris, J. W., Harris, S. C. and Roberts, M. I., 2015. Growth rates of the population in a branching Brownian motion with an inhomogeneous breeding potential. Stochastic Processes and their Applications, 125 (5), pp. 2096-2145.

2014

2013

Doering, L. and Roberts, M. I., 2013. Catalytic branching processes via spine techniques and renewal theory. In: Donati-Martin, C., Lejay, A. and Rouault, A., eds. Séminaire de Probabilités XLV. Cham: Springer, pp. 305-322. (Lecture Notes in Mathematics; 2078)

Roberts, M. and Zhuo Zhao, L., 2013. Increasing paths in regular trees. Electronic Communications in Probability, 18, 87.

2012

Harris, S. C. and Roberts, M. I., 2012. The unscaled paths of branching Brownian motion. Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, 48 (2), pp. 579-608.

Harris, S. C. and Roberts, M. I., 2012. Branching Brownian motion: Almost sure growth along scaled paths. In: Séminaire de Probabilités XLIV.Vol. 2012. Berlin: Springer, pp. 375-399. (Lecture Notes in Mathematics; 2046)

2010

Roberts, M., 2010. Spine Changes of Measure and Branching Diffusions. Thesis (Doctor of Philosophy (PhD)). University of Bath.

Roberts, M. I., 2010. Almost sure asymptotics for the random binary search tree. In: 21st International Meeting on Probabilistic, Combinatorial, and Asymptotic Methods in the Analysis of Algorithms (AofA'10). DMTCS, pp. 565-576. (DMTCS Proceedings)

2009

Harris, S. C. and Roberts, M. I., 2009. Measure changes with extinction. Statistics & Probability Letters, 79 (8), pp. 1129-1133.

This list was generated on Sun Jul 5 10:49:44 2015 IST.